# SDR ASAA2022070638964

- Difficulty date: July 6, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 42,873 hours, 12,389 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010 FOR NO.1 ENG FAN LUBE, FOUR SPACERS, 2,5,12,23, FOUND TO BE DEBONDED. GROUNDED - YES. REMOVED AND REPLACED 4 SPACERS ON NO.1 ENG REF T/C 78472010.
